# SDR AALA20001169

- Difficulty date: July 14, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1767A
- Make and model: Doug MD-11
- Aircraft serial: 48598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM ROW 20 TO ROW 27 ON RIGHT SIDE INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 20.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
